# SDR TAOA109707

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10006707
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON OVERNIGHT L/S CHECK, LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.
